# SDR FDEA201301140093

- Difficulty date: January 14, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51121
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER TEE CORRODED, RBL 1 - 62, BS 365.  REMOVED CORROSION IAW SRM 51-10-02,   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101 DETAIL III, SHEET 4.   R & R FLOORBEAM IAW SRM 51-40-02 AND DWG 141N5112 AT BS 365.
